# SDR CA190719006

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE: 47388  DURING T/O-ROLL NO MORE V1, VR AND V2-BUG ANYMORE  T/O IN LCY RWY 27. DURING LINEUP WE RECOGNIZED THAT THE FMA ISN`T SET ANYMORE (JUST THE TRIM AND SELECTED HDG WAS STILL SET). WE SET THE FMA AGAIN AND I PRESSED THEREFORE THE TOGA-BUTTONS AGAIN. FMA WAS SET BUT ONLY VFLC ARMED WAS NOT POSSIBLE TO BE SET.   WE DECIDED TO PRESS VFLC AFTER T/O AT 1000` FOR ACCELERATION. THEN DURING T/O-ROLL APPROACHING 100 KIAS WE BOTH RECOGNIZED THAT V1,VR AND V2 WERE NOT SET ANYMORE ON SPEED TAPE. SPEEDS WERE WELL MEMORIZED BY EACH OF US AND PRESENTED ON MY SIDE (PF) ON T/O-PERF FMS-PAGE (104/106/116). SO WE DECIDED TO FLY THESE SPEEDS AND F/O MADE CORRECT CALLOUTS ACCORDING ALL THESE SPEEDS. IN THE INITIAL CLIMB-OUT WE RECOGNIZED THAT ONLY F3SPD WAS MARKED ON SPEED- TAPE. WE DISCUSSED THIS EVENT DURING CRUISE AND COULDN`T EXPLAIN WHY THAT HAPPENED. WE BOTH WERE SURE THAT WE SET THE FMA ON PARKING DURING PREFLIGHT PREPARATION (TC# 20190719006)
